MathSciNet Relay Station
MathSciNet bibliographic data
MR928498 (89d:57049) 57R65 (19G24 19L99)
Farrell, F. T.; Jones, L. E. The surgery $L$-groups of poly-(finite or cyclic) groups. Invent. Math. 91 (1988), no. 3, 559–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement